# SDR 96FDEA00891

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65162262
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 5 K-FLAP AT 1/B BULLNOSE BONDING JUMPER UPPER ATTACH POINT.  REPAIRED AREA PER FEDEX SRM 57-50-3.
